# SDR AALA20071569

- Difficulty date: August 13, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 145T87562
- Condition: Damaged
- Location: Bs 1045-1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - PRESSURE DECK LONGITUDINAL STIFFENER HAS TWO HOLES IN THE UPPER FLANGE AT RIGHT BUTTLINE 5.75 STATION 1045 AND 1060.  REPAIRED HOLES FOR THE PRESSURE DECK LONGITUDINAL STIFFENER IN THE UPPER FLANGE AT RIGHT BUTTLINE 5.75 STATION 1045 AND 1060.
